MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ST PRC TIB PLT SIZE 6; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ST PRC TIB PLT SIZE 6; PROSTHESIS, KNEE
Catalog Number 00598004702
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10- medical product unknown nexgen cr flex femur size g minus, unknown nexgen cr poly insert - 14mm, unknown nexgen patella button size 35mm.G2- australia.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient was revised due to tibial implant fracture and joint infection.Implants removed and cement spacer placed in situ to clear infection.There is no additional information available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h6, and h11.Visual examination of the provided pictures identified the tibial plate is fractured along with the other explants are covered in foreign debris.As the implants were not returned, further evaluations could not be performed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: ap and lateral views of the right knee show changes of total knee arthroplasty with cemented components.There is radiolucency around the keel and posterior tray for the tibial component and posteromedial subsidence of the tibial component.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined for the tibial plate fracture and the infection for the unknown implants.After review of the sterilization certificate for the tibial plate, for the infection no problem was found with the tibia.This complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ST PRC TIB PLT SIZE 6
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22911476
Report Number0002648920-2025-00226
Device Sequence Number21094364
Product Code JWH
UDI-Device Identifier00889024217614
UDI-Public(01)00889024217614(17)250806(10)62682565
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K933785
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number00598004702
Device Lot Number62682565
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight103 KG